Getting Pregnant <
Conception & fertility problems
02/04/2016 at 11:40
Wondering if anyone can help? So I stopped taking the mini pill on the 18th Feb as Ive been on it now so almost 6 year and wanted to give my body a break... 4 days later I had a very small amount of brown ish discharge which lasted less than a day, all sorts of side effects from withdrawal of the pill. Which seemed to stop after 2/3 weeks... Since then I had no period! I slept with my Bf 3 times the weekend 19th 20th March, all 3 times he did the deed.. 4 days later I again had brown discharge but this time with a small amount of red colour, which I instantly took as a sign my period was on it was, this lasted 2 days then another 2 days later I started getting what I believed to be period pains that has lasted for a week now and I'm scared something is wrong with my body 😞 I took a feel of my cervix ( which I've never done before ) and it feels very low and soft... Could my period be on its way ( I've never had period pains last this long )
a had the same coming off the pill?
02/04/2016 at 12:02
Anyone help? Xx
02/04/2016 at 21:45
Don't panic, you get a weird withdraw bleed when you come of the pill and the next bleed is your cycle returning but it can take a few months to get into a flow of some sorts. I went back on the pill after a 10 year break, was on it for 6 months and it took me 2-3months after stopping for some type of cycle to settle down, my periods were different as was my period pain and other PMS symptoms compared to before i went on the pill but I was assured its normal. Download an app like Ovia and start tracking your cycle, if your not seeing it settle in a few months go to your GP to discuss, good luck x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.